Product Detail

  • Home
  • /
  • Tension Headache (Acetaminophen and Caffeine)

UPC 096295130294

Tension Headache (Acetaminophen and Caffeine)

$9.29

Leader Tension Headache Acetaminophen 500 Mg Caffeine 65 Mg Pain Reliever Aspirin Free 100 Ct

SKU: N/A Category:

Leader Tension Headache Pain Reliever 100 Caplets. COMPARE TO EXCEDRIN TENSION HEADACHE active ingredients. Acetaminophen 500 mg | Caffeine 65 mg Pain reliever. Leader Tension Headache provides temporary aspirin-free relief for head neck and shoulder pain associated with stress and tension. This treatment contains both acetaminophen and caffeine a trusted formulation for the nearly 40% of the global population that suffer from tension-type headaches.

Probiotic 50B 60’s

Acid-resistant capsules with pH targeted release; High-potency probiotic support for healthy intestinal microflora‡

$88.20

+ Add To Cart

L-Carnitine

$49.60$91.20

+ Add To Cart

Women’s Pure Pack 30 packets

Supports bone, cardiovascular, macular, breast and emotional health‡

$89.40

+ Add To Cart

Liposomal Glutathione

Pure Encapsulations Liposomal Glutathione | Supplement for Immune Support Liver Antioxidants Detoxification and Free Radicals* | 30 Softgel Counts

$62.80$109.00

+ Add To Cart